SASAKI METRIC ON THE TANGENT BUNDLE OF A WEYL MANIFOLD


Creative Commons License

Bejan C., Gül İ.

PUBLICATIONS DE L INSTITUT MATHEMATIQUE-BEOGRAD, vol.103, no.117, pp.25-32, 2018 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 103 Issue: 117
  • Publication Date: 2018
  • Doi Number: 10.2298/pim1817025b
  • Title of Journal : PUBLICATIONS DE L INSTITUT MATHEMATIQUE-BEOGRAD
  • Page Numbers: pp.25-32

Abstract

Let (M, [g]) be a Weyl manifold of dimension m > 2. By using the Sasaki metric G induced by g, we construct a Weyl structure on T M. Then we prove that it is never Einstein-Weyl unless (M, g) is flat. The main theorem here extends to the Weyl context a result of Musso and Tricerri.